So i have been reading almost all the postings here. I have a few specific questions about candida and oral thrush so I am going to post them as differnt topic.
Past 6 days, I have been doing some heavy dosing of GSE, about 400 - 500 mg a day. It absolutely make me feel nauseous, and I don't feel like eating (i lost aobut 10 lbs since august when my first sign of oral thrush arose). My chest usually hurts more, and I have mild flue like symptoms that do go away after I get really hot. The worst thing is my stool. Past three days, my stool, which is usually very weakly formed broken up clumps with lots of food particle, is all water. They are just few pieces of solid things and still lots of food particles especialy pieces of orange or grapefruit fiber (i also eat those).
Is Grapefruit seed extract the caues of such heavy diahhrea? It drains me too much after I go and besides, I just can't loose any more weight and I know stools like that mean you body isn't absorbing nutrient. Are these all part of "die off" symptoms?
I tried not eating yogurt all day yesterday becaue I suspected that I might be lactose intolerant, but my diahhrea is not yogurt related since my stool was still water.
What do you all think from your personal experiences? I almost want to stop taking Grapefruit-Seed-Extract just to see if it really is Grapefruit-Seed-Extract that is making me feel ill. I feel slightly ill when I swallow crushed garlic as well.